Mathematica Eterna

Mathematica Eterna
Open Access

ISSN: 1314-3344

Volume 2, Issue 2 (2012)

Research Article

Pages: 77 - 88

Ordered (L, e)-filters

Yong Chan Kim and Jung Mi Ko

Share this article

Research Article

Pages: 89 - 100

Common Fixed Point Theorems for two mappings in D∗ -Metric Spaces

Shaban Sedghi and Nabi Shobe

Share this article

Research Article

Pages: 101 - 109

Solutions to a partial differential equation involving the provision of the pool of retail loans

Huizhen Yu, Shaoyong Lai and Aiyin Wang

Share this article

Research Article

Pages: 111 - 121

The analysis of an unfair contest model

Dexian Duan, Shaoyong Lai, Zhichen Zhou

Share this article

Research Article

Pages: 123 - 143

Numerical Solution Of Linear Integral Equation Using Flatlet Oblique Multiwavelets

Mehrdad Lakestani and Zahra Shafinejhad

Share this article

Research Article

Pages: 145 - 153

The Modified Extended Tanh Method with the Riccati Equation for Solving Nonlinear Partial Differential Equation

N.Taghizadeh and M.Mirzazadeh

Share this article

Research Article

Pages: 155 - 161

General Helices and Bertrand Curves in Riemannian Space form

Ali ŞENOL, Evren ZIPLAR and Yusuf YAYLI

Share this article

Research Article

Pages: 163 - 170

Important Results on Janowski Starlike Log-harmonic Mappings Of Complex Order b

Melike AYDOGAN

Share this article

Research Article

Pages: 171 - 176

Some Results on Janowski Close to Convex Mappings

Melike Aydo˜gan

Share this article
Top